# SDR CA150819002

- Difficulty date: August 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,947 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 0235237600
- Condition: Inactive
- Location: Engine
- Part time: 6,402 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) IT WAS DISCOVERED THAT DURING TROUBLINGSHOOTING AND TESTING.  THE CHIP PLUG WOULD ACTIVATE THE CAUTION LIGHT WHEN ENGINE OIL TEMP.  REACHED 80 DEGREES, HOVERING, APPROXIMATELY AND DEACTIVATE WHEN TEMP DROPPED BELOW 80 FWD FLIGHT.
